Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Curtis W. Porter, Phillip Griffiths Assistant Research Professor

Curtis W. Porter
Contact Info:
Office Location:  120 Science Dr, Durham, NC 27708
Office Phone:  (919) 660-2800
Email Address: send me a message

Teaching (Fall 2021):

  • MATH 218D-2.03D, MATRICES AND VECTORS Synopsis
    Physics 154, Th 12:00 PM-01:15 PM
  • MATH 218D-2.04D, MATRICES AND VECTORS Synopsis
    Physics 154, Th 01:45 PM-03:00 PM
  • MATH 218D-2.05D, MATRICES AND VECTORS Synopsis
    Reuben-Coo 127, Th 03:30 PM-04:45 PM
  • MATH 218D-2.06D, MATRICES AND VECTORS Synopsis
    Physics 259, Th 05:15 PM-06:30 PM
Office Hours:

Please email me for office hours.

Ph.D.Texas A&M University2016
Recent Publications

  1. Porter, C, 3-folds CR-embedded in 5-dimensional real hyperquadrics, Journal of Geometry and Physics, vol. 163 (May, 2021) [doi]  [abs]
  2. Porter, C, The local equivalence problem for $7$-dimensional, $2$-nondegenerate $\operatorname{CR}$ manifolds, Communications in Analysis and Geometry, vol. 27 no. 7 (2019), pp. 1583-1638, International Press of Boston [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320